# SDR YENA2023112001433

- Difficulty date: November 18, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N643JB
- Make and model: Airbus A320-232
- Aircraft serial: 02871
- Aircraft time: 64,596 hours, 22,908 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT# 2850, UIO-FLL. 'ON APPROACH FLT ATT IN FWD GALLEY REPORTED FUMES; PERFORMED INFO-NOTICE 2017-T015J SECTION B2 TYPE 1B ODOR EVENT. APU OIL LEAKS. REFER TO L/P 3791723, ITEM1 FOR FINDINGS AND APU MEL. PERFORMED LVL B ECS DECON PER 21-00-00-615-803. AIR QUALITY CHECK GOOD.'
